# SDR ASAA2015102913557

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 26,170 hours, 8,099 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, LT PACK LIGHT CAME ON, WENT OUT PRESSING MASTER RECALL.  ACFT GROUNDED.  BITE CHECKS LT PACK TEMP CONTROLLER IAW FIM 21-62, TASK 801.  THIS PACK TCV FAULT DISPLAYED, RESET FAULT.  RAN LT PACK, OPS CHECK GOOD ON GROUND.  RECALL CK CLEAR.
